Bulletin of the American Mathematical Society

Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems

Herbert B. Keller

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 887-891.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529919

Mathematical Reviews number (MathSciNet)
MR0229985

Zentralblatt MATH identifier
0162.16501

Citation

Keller, Herbert B. Nonexistence and uniqueness of positive solutions of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 74 (1968), no. 5, 887--891. https://projecteuclid.org/euclid.bams/1183529919


Export citation

References

  • 1. H. B. Keller and D. S. Cohen, Some positone problems suggested by nonlinear heat generation, J. Math. Mech. 16 (1967), 1361-1376.
  • 2. D. S. Cohen, Positive solutions of nonlinear eigenvalue problems: Applications to nonlinear reactor dynamics, Arch. Rational Mech. Anal. 26 (1967), 305-315.
  • 3. N. Levinson, Dirichlet problem for ∆ = f(P, u), J. Math. Mech. 12 (1963), 567-576.